# SDR LR7A2022051203115

- Difficulty date: May 12, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 40,794 hours, 25,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: LS5359
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5317, FOUND FS817.0E RING SEGMENT CRACKED AT LBL72, WL157. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-46.    NR# 0201.			 / PSE# 53-40-01, AD 2012-06-09
